MathSciNet Relay Station
MathSciNet bibliographic data
MR697071 32G10 (32D15 32L25 53C22 83C99)
LeBrun, Claude Spaces of complex null geodesics in complex-Riemannian geometry. Trans. Amer. Math. Soc. 278 (1983), no. 1, 209–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement